# SDR USAA920080875

- Difficulty date: April 18, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 22,082 hours, 8,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 3851
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - S3 CHECK - LEVEL 2 CORROSION ON THE L2 DOOR CUT OUT LOWER SILL FITTING, BS 3851/FR 66, S23L.  REPAIRED THE L2 DOOR CUT OUT LOWER SILL FITTING, BS 3851/FR 66, S23L IAW USAIRWAYS TYPICAL REPAIR 53-41-01.
